MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC W/ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number P200D/NJJP
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event unknown.E1.Initial reporter occupation unknown.E1.Initial reporter email unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device had a continuous low pressure alarm even when the switch was turned off.There was patient involvement and unknown patient harm reported.
 
Additional Manufacturer Narrative
One device was received.Per visual inspection, no abnormality related to the reported event was confirmed on the product's appearance.The complaint was verified by functional testing.The cause was the switch cam is mechanically misaligned and the switch does not turn off.The switch cam was replaced to correct the issue.The device passed all visual and functional/performance tests after repair.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.

Brand Name
PNEUPAC PARAPAC W/ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19570397
Report Number9611178-2024-00089
Device Sequence Number6974499
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)081226
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP200D/NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/23/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/26/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown